... weeks and a certain level of something is too low and is getting lower.what is this level and how will it effect her?
15 Dec 2009
It is hard to say because it could be a number of things. Aminophylline needs to be monitored carefully because its therapeutic dose range is very close to its toxic range. Special caution and close monitoring is needed if there is a history of liver or kidney disease, congestive heart failure, smoking or if she is taking other medication that may interfere with aminophylline.
Ask your stepmother what they are checking.
- Aminophylline Information for Consumers
- Aminophylline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aminophylline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back in April when I got my blood checked my T levels were at 97. I have all the classic symptoms of low T.
1 answer • 3 Oct 2010
The child has asthma and has been taking aminophylline every night even when he is not experiencing an asthmatic attack.Now he has difficulty ...
1 answer • 13 Oct 2010
I was checked for protein and hematocrit levels just before donating plasma and my protein level was 8.9 and the highest number it can be is 9.0. The ...
2 answers • 2 Mar 2013
I found myself urinating at least a dozen times a day. At the same time (although I'm sure they weren't related) I was beginning to suffer ...
0 answers • 12 Apr 2013
My daughter takes a newer seizure medicine (not Dilantin) and a Rxed folic acid tablet, and has recently had a lab test showing low potassium level.
1 answer • 18 Apr 2013